Pacific Journal of Mathematics

Hardy's inequality and its extensions.

Paul R. Beesack

Article information

Source
Pacific J. Math. Volume 11, Number 1 (1961), 39-61.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037533

Mathematical Reviews number (MathSciNet)
MR0121449

Zentralblatt MATH identifier
0103.03503

Subjects
Primary: 26.00

Citation

Beesack, Paul R. Hardy's inequality and its extensions. Pacific J. Math. 11 (1961), no. 1, 39--61. https://projecteuclid.org/euclid.pjm/1103037533


Export citation

References

  • [1] G. H. Hardy, Note on a theorem of Hilbert, Math. Zeit., 6 (1920), 314-317.
  • [2] G. H. Hardy, Notes on some points in the integral calculus (LXIV), Messenger of Math., 57 (1928), 12-16.
  • [3] G. H. Hardy, J. E. Littlewood, and G. Plya, Inequalities, second edition, Cambridge, 1952.
  • [4] Z. Nehari, The Schwarzian derivative and Schlicht functions, Bull. Amer. Math., Soc, 55 (1949), 545-551.